Gravitation field in the Vaidya problem allowing separation of variables in the Hamilton-Jacobi equation

V. G. Bagrov, V. V. Obukhov, A. V. Shapovalov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)775-779
Number of pages5
JournalSoviet Physics Journal
Volume29
Issue number10
DOIs
Publication statusPublished - Oct 1986
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Engineering(all)

Cite this

Gravitation field in the Vaidya problem allowing separation of variables in the Hamilton-Jacobi equation. / Bagrov, V. G.; Obukhov, V. V.; Shapovalov, A. V.

In: Soviet Physics Journal, Vol. 29, No. 10, 10.1986, p. 775-779.

Research output: Contribution to journalArticle

@article{469adf6b623244e9bb3b46e7f1655c9b,
title = "Gravitation field in the Vaidya problem allowing separation of variables in the Hamilton-Jacobi equation",
author = "Bagrov, {V. G.} and Obukhov, {V. V.} and Shapovalov, {A. V.}",
year = "1986",
month = "10",
doi = "10.1007/BF00900736",
language = "English",
volume = "29",
pages = "775--779",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "10",

}

TY - JOUR

T1 - Gravitation field in the Vaidya problem allowing separation of variables in the Hamilton-Jacobi equation

AU - Bagrov, V. G.

AU - Obukhov, V. V.

AU - Shapovalov, A. V.

PY - 1986/10

Y1 - 1986/10

UR - http://www.scopus.com/inward/record.url?scp=0022802073&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022802073&partnerID=8YFLogxK

U2 - 10.1007/BF00900736

DO - 10.1007/BF00900736

M3 - Article

AN - SCOPUS:0022802073

VL - 29

SP - 775

EP - 779

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 10

ER -